# SDR BAQA200700036

- Difficulty date: October 4, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N520CF
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6537
- Aircraft time: 1,641 hours, 9,065 cycles
- Engine: Tmeca ARRIEL2C
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 704A34410054
- Condition: Burned
- Location: Oil Vent
- Part time: 1,641 hours, 9,065 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

UPON SHUTDOWN, PILOT SMELLED SMOKE, SAW SMOKE COMING FROM NR1 ENGINE, OPENED COWLING SAW SMALL FIRE ON STARTER GENERATOR, RAN BACK TO COCKPIT ACQUIRED THE HANDHELD FIRE EXTINGUISHER, AND PUT FIRE OUT. DISCOVERED A BRAIDED OIL VENT LINE CAME IN CONTACT WITH THE TERMINAL ON THE STARTER GENERATOR, AND CAUGHT THE RUBBER PROTECTIVE BOOT OF THE STARTER GENERATOR ON FIRE. NO FURTHER DAMAGE.
